# SDR ASAA2015101213475

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,771 hours, 2,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CAB ZONE TEMP ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED RT TEMP CONTROLLER BITE AND FOUND ZONE FAULT LIGHT ON.  ABLE TO CLEAR FAULT REF 21-61-00. OPS CHECKED SYS, NO FAULTS RETURNED.
